# SDR DALA1050763170

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 19,804 hours, 10,096 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND 5C EMERGENCY EXIT LIGHT INOPERATIVE. MX  REPLACED LIGHT ASSY AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
